# SDR NSVA2011190

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 39,571 hours, 46,369 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MINIMAL AIRFLOW FROM CA,S GASPER COCKPIT REACHES UNSAFE LEVEL OF HEAT.  COMPLIED WITH TD 340-25-11-24.
